Title

Design-based random permutation models with auxiliary information

UMMS Affiliation

Department of Medicine, Division of Preventive and Behavioral Medicine

Publication Date

1-1-2012

Document Type

Article

Disciplines

Statistical Models

Abstract

We extend the random permutation model to obtain the best linear unbiased estimator of a finite population mean accounting for auxiliary variables under simple random sampling without replacement (SRS) or stratified SRS. The proposed method provides a systematic design-based justification for well-known results involving common estimators derived under minimal assumptions that do not require specification of a functional relationship between the response and the auxiliary variables.

Keywords

auxiliary variable, design-based inference, prediction, finite sampling, random permutation model, simultaneous permutation

DOI of Published Version

10.1080/02331888.2010.545408

Source

Li W, Stanek EJ 3rd, Singer JM. Design-based random permutation models with auxiliary information(¶). Statistics (Ber). 2012 Jan 1;46(5):663-671. Link to article on publisher's site

Journal/Book/Conference Title

Statistics

Related Resources

Link to Article in PubMed

PubMed ID

23645951

Share

COinS